MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138505
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a vizigo sheath and the hemostatic valve became dislodged.This occurred one hour after the catheter use, at the time of replacement.The sheath had been used on the patient.No air entered the patient's body.No blood return was observed.The sheath was replaced and the remainder of the procedure was successfully completed.No patient consequences were reported.
 
Additional Manufacturer Narrative
On 19-mar-2026, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent a cardiac ablation procedure with a vizigo sheath and the hemostatic valve became dislodged.This occurred one hour after the catheter use, at the time of replacement.The sheath had been used on the patient.No air entered the patient's body.No blood return was observed.The sheath was replaced and the remainder of the procedure was successfully completed.No patient consequences were reported.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection, back pressure test, and microscopic examination of the returned device were performed following j&j medtech procedures.Visual analysis of the returned sample revealed that no damage was observed, and the hemostatic valve was observed in place.Microscopic examination of the hemostatic valve surface does not show stress marks on the outer diameter.A back pressure test was performed, and no leakage or issues were observed.A device history review was performed for the finished device number lot 60000755 and no internal action related to the complaint was found during the review.There was no hemostatic valve separation detected.The complaint was not duplicated, and it could not be confirmed; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use contain the following warning stated in the ifu (instructions for use): use best practices for inserting or retracting any device at the hemostatic valve.Monitor any potential air entrapped and completely aspirate any observed air out of the side port; do not remove dilator or catheter rapidly.Damage to hemostatic valve may occur.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24607165
Report Number2029046-2026-00857
Device Sequence Number9026428
Product Code DYB
UDI-Device Identifier10846835026269
UDI-Public(01)10846835026269(17)270820(10)60000755
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138505
Device Lot Number60000755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown